# SDR LH3D20110419002

- Difficulty date: April 19, 2011
- Submitted: April 19, 2011
- Operation: General aviation
- Aircraft: N264MW
- Make and model: Snias AS350B2
- Aircraft serial: 2679
- Aircraft time: 3,936 hours, 12,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Saddle
- Condition: Corroded
- Location: Cross Tube
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED RIVETS AT THE FWD LANDING GEAR CROSS TUBE SADDLES ON THE AIRFRAME LT AND RT MAIN KEEL BEAMS. BOTH LT AND RT SADDLES WERE AFFECTED. THE CORRODED RIVETS WERE R & R.
